# SDR 96ZZZM551

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Damaged
- Location: Bs 760-754
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND NR 4 CABIN FLOOR TRACK UPPER SURFACE AND LIPS DAMAGED AND WORN AT APPROX STATION 764.  REPLACED UPPER SURFACE DAMAGED LIPS WITH SEAT TRACK REPAIR AS PER SRM 53-10-5 APPROX 6 INCHES FROM STATION 760 TO 754.  TREATED AND ALODINED AND PRIMER ON BOTTOM AS PER SRM 51-10-2.  SEALED WITH PRC/SELASTIC AS PER SRM 51-20-4.
